Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018, Article ID 2937950, 13 pages
https://doi.org/10.1155/2018/2937950
Research Article

An Extended Generalized -Extensions for the Apostol Type Polynomials

1Universidad del Atlántico, Barranquilla, Colombia
2GICBAS, Universidad de la Costa, Barranquilla, Colombia
3Programa de Matemática, Universidad del Atlántico, Km 7, Vía Pto. Colombia, Barranquilla, Colombia

Correspondence should be addressed to Alejandro Urieles; oc.ude.ocitnaltainu.liam@seleiruordnajela

Received 5 February 2018; Revised 3 May 2018; Accepted 22 May 2018; Published 2 July 2018

Academic Editor: Allan Peterson

Copyright © 2018 Letelier Castilla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Letelier Castilla, William Ramírez, and Alejandro Urieles, “An Extended Generalized -Extensions for the Apostol Type Polynomials,” Abstract and Applied Analysis, vol. 2018, Article ID 2937950, 13 pages, 2018. https://doi.org/10.1155/2018/2937950.